Categoricity of theories in $L_{\kappa ^*, \omega }$, when $\kappa ^*$ is a measurable cardinal. Part 2

Volume 170 / 2001

Saharon Shelah Fundamenta Mathematicae 170 (2001), 165-196 MSC: 03C25, 03C75, 03C20. DOI: 10.4064/fm170-1-10


We continue the work of [2] and prove that for $\lambda $ successor, a $\lambda $-categorical theory ${\bf T}$ in $L_{\kappa ^*,\omega }$ is $\mu $-categorical for every $\mu \leq \lambda $ which is above the $(2^{{\rm LS}({\bf T})})^+$-beth cardinal.


  • Saharon ShelahInstitute of Mathematics
    The Hebrew University of Jerusalem
    91904 Jerusalem, Israel
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08854, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image